| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced problems with dysphotopsia.The lens was exchanged for another lens model 07 months 19 days following the initial procedure.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received and stated, patient experienced constant problems with dysphotopsia.The company lens was exchanged for a non-company lens.